# SDR SWIA2020033049583

- Difficulty date: February 25, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fitting
- Part number: 601R332353S
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H WINDSHIELD SIDE POST AFT LWR CLIP (FITTING) IS CRACKED.  (C CHECK) RO 3/27/2020    REMOVED AND REPLACED CRACKED L/H WINDSHEILD SIDE POST AFT LOWER FITTING WITH NEW FITTING. REF DRAWING AND CRJ 200 SRM. SEE CONTINUATION FOR DETAILS.
